MAUDE Adverse Event Report: MAZOR ROBOTICS LTD. RENAISSANCE SYSTEM; STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD. RENAISSANCE SYSTEM; STEREOTAXIC INSTRUMENT
Model Number TPL0038
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
During a surgical procedure using the renaissance system at cornerstone surgery center (usa) ) on (b)(6) 2018, the registration process was challenging and required multiple attempts.While guiding unit and platform were connected to the patient, the patient bucked and moved causing the entire platform to move requiring reregistration.After completion of another registration it was noticed that the guiding unit was broken by the patient's movement and the surgeon decided to abort the surgery and continue free hand.No patient harm reported.Trying to troubleshoot the registration issues resulted in a prolongation of surgery by over an hour.

Brand Name
RENAISSANCE SYSTEM
Common Device Name
STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD.
pob 3104, 5 shacham st.
north industrial park
caesarea, 30889 00
IS  3088900
MDR Report Key7653973
Report Number3005075696-2018-00018
Device Sequence Number1652457
Product Code HAW
UDI-Device Identifier07290109180267
UDI-Public07290109180267
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Model NumberTPL0038
Device Catalogue NumberTPL0038
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date07/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient Weight132